# SDR AALA202205142736

- Difficulty date: May 10, 2022
- Submitted: May 14, 2022
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 29,094 hours, 72,825 cycles
- System (JASC): 2760 · Drag Control System
- Part: Servo Control
- Part number: 31077111
- Part serial: 12828
- Condition: Faulty
- Location: Zone 600 - Rh Wi
- Part time: 66,545 hours, 26,320 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: SEVERE AIRFRAME VIBRATION ON TAKE OFF, AUTO PILOT STEERED HARD RIGHT WHEN ENGAGED, FLIGHT CONTROL PAGE INDICATED LEFT SPOILERS EXTENDED. NO ECAM MESSAGES. EMERGENCY DECLARED, RETURNED TO PHX LANDING SAFELY. **SUPPLEMENTAL REPORT FOR AALA202205132736: REPLACED #1 RIGHT HAND SPOILER SERVO CONTROL (AALA202205132736) PER AMM 27-64-51. REPLACED #2 RIGHT HAND SPOILER SERVO CONTROL (AALA202205149535) PER AMM 27-64-51. REPLACED #3 SPOILER ELEVATOR COMPUTER (AALA202205149645) PER AMM 27-94-34.** (CLOSED)
